Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Axi-symmetric nonlinear waves in two-dimensional anharmonic lattices

Title data

Gaididei, Yuri ; Flytzanis, Nikos ; Mertens, F. G.:
Axi-symmetric nonlinear waves in two-dimensional anharmonic lattices.
In: Physica D: Nonlinear Phenomena. Vol. 82 (1995) Issue 3 . - pp. 229-242.
ISSN 0167-2789
DOI: https://doi.org/10.1016/0167-2789(94)00235-I

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Professur Theoretische Physik I - Univ.-Prof. Dr. Franz G. Mertens
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 16 Feb 2021 14:29
Last Modified: 31 Aug 2021 06:49
URI: https://eref.uni-bayreuth.de/id/eprint/63150